MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Codes Visual Disturbances (2140); Capsular Bag Tear (2639)
Date of Event 04/27/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The site reported that on (b)(6) 2023 during the implant procedure for a light adjustable lens (lal sn (b)(6), +16.0d), a capsular bag tear occurred.The surgeon noted the entire lens was in the bag but decentered nasally by about 2-3 mm.No vitreous loss was observed.At a post-operative follow-up visit on (b)(6) 2023, the patient's vision was reported to be 20/20 with manifest refraction being +0.50 +0.50 x180; however, the patient reports dysphotopsia and diplopia.On (b)(6) 2023, the surgeon performed a repositioning of the lal.Rxsight's first awareness of this event was on 04/27/2023.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.The surgeon noted that the entire lens was in the bag and he was able to complete the surgery; however, the lens was decentered nasally about 2-3 mm.No vitreous loss was observed.The surgeon does not believe the cause of the capsular bag tear to be an issue with the integrity of the lal, haptic, handpiece, or cartridge.He noted the potential cause to be "tractional force".The lens remains implanted in the patient's eye.No further evaluation is possible at this time.Manufacturer reference #: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key17014426
Report Number3012712027-2023-00043
Device Sequence Number12494748
Product Code PZK
UDI-Device Identifier00818806020821
UDI-Public01008188060208211123011117251231
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004496
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Initial Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability; Required Intervention;
Patient Age72 YR
Patient SexFemale